Variations on a theme of M. G. Kreǐn

H. P. Mckean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)453-459
Number of pages7
JournalCommunications on Pure and Applied Mathematics
Volume52
Issue number4
StatePublished - Apr 1999

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Variations on a theme of M. G. Kreǐn. / Mckean, H. P.

In: Communications on Pure and Applied Mathematics, Vol. 52, No. 4, 04.1999, p. 453-459.

Research output: Contribution to journalArticle

Mckean, H. P. / Variations on a theme of M. G. Kreǐn. In: Communications on Pure and Applied Mathematics. 1999 ; Vol. 52, No. 4. pp. 453-459.
@article{8dd923fb9f224f4498543a553ecb8d9a,
title = "Variations on a theme of M. G. Kreǐn",
author = "Mckean, {H. P.}",
year = "1999",
month = "4",
language = "English (US)",
volume = "52",
pages = "453--459",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - Variations on a theme of M. G. Kreǐn

AU - Mckean, H. P.

PY - 1999/4

Y1 - 1999/4

UR - http://www.scopus.com/inward/record.url?scp=0040118756&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040118756&partnerID=8YFLogxK

M3 - Article

VL - 52

SP - 453

EP - 459

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 4

ER -